# SDR DALA1012679989

- Difficulty date: June 6, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 89,341 hours, 83,210 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CAT WALK AND AFT TAIL CONE RELEASE HANDLE EMERGENCY LIGHT INOP.  MX REPLACED POWER SUPPLY PACK IAW WD 33-51-01.  OPS CHECK OF LIGHTS NOW CHECK GOOD.
